# SDR AALA20140802006

- Difficulty date: August 2, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 86,693 hours, 13,731 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 2HJ EMER LIGHT INOPERATIVE.  CONNECTED LOOSE CONNECTOR & REPLACED LAMP FOR EMER LIGHT AT SEAT 2HJ.  OPERATIONS CHECKED NORMAL.
